# SDR DALA2023053004321

- Difficulty date: May 27, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 74,476 hours, 9,783 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 DURING ACCOMPLISHMENT OF EM 5330-01152-02B FOUND FASTENERS THAT INTERFERENCE WITH THE COLLAR OF FASTENERS COMMON TO THE SKIN/ANGLE JOINT ON FR84 BTW STR5A TO STR15 RH. CORRECTIVE ACTION: REF ER/A 609094-14AD. (2787470)
